# SDR 95ZZZX6224

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- System (JASC): 7603 · Power Lever
- Part: Throttle Switch
- Part number: MS252534
- Condition: Out Of Adjust
- Location: Rt Power Lever
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL/MIA - FLT 174B - PILOT REPORT:  GEAR HORN DOES NOT SOUND.  MAINTENANCE:  TROUBLESHOT AND DETERMINED RIGHT POWER LEVER NOT ACTUATING SWITCH.  ADJUSTED RIGHT POWER LEVER SWITCH.  RELEASED AIRCRAFT.
